# SDR AALA202512298980

- Difficulty date: December 26, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 69,740 hours, 41,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EPSU INTERNAL LOAD FAULT - AFT BATT L FOUND DURING EMERGENCY LIGHT TEST MAINTENANCE REPLACED LH EPSU IAW AMM 33-51-38.
